# SDR UPS96220520

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Part number: 653414423
- Condition: Corroded
- Location: Bs 748-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON EXPANSION LINK STA 740 TO 760 RBL 45 WL 208.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED CORRODED EXPANSION LINK AND REPLACED WITH NEW PART IAW OHM 20-41-05, 20-50-01, 20-50-03, 20-50-02.
